JournalsrsmupVol. 135pp. 207–221

Boundedness of minimizers for spectral problems in RN\mathbb R^N

  • Dario Mazzoleni

    Università degli Studi di Torino, Italy
Boundedness of minimizers for spectral problems in $\mathbb R^N$ cover
Download PDF

A subscription is required to access this article.

Abstract

In [8] it was proved that any increasing functional of the first kk eigenvalues of the Dirichlet Laplacian admits a (quasi-)open minimizer among the subsets of RN\mathbb R^N of unit measure. In this paper we show that every minimizer is uniformly bounded by a constant depending only on k,Nk,N.

Cite this article

Dario Mazzoleni, Boundedness of minimizers for spectral problems in RN\mathbb R^N. Rend. Sem. Mat. Univ. Padova 135 (2016), pp. 207–221

DOI 10.4171/RSMUP/135-12